MAUDE Adverse Event Report: ETHICON, LLC ETHICON; SUTURE, ABSORBABLE, NATURAL

ETHICON, LLC ETHICON; SUTURE, ABSORBABLE, NATURAL
Model Number G123H
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: a patient in the operating room for a c-section.Suture, after being used, broke off at the needle.This was taken off the field immediately.

Brand Name
ETHICON
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON, LLC
475 c street, suite 401
los frailes industrial park
guaynabo PR 00969
MDR Report Key22736601
Report Number22736601
Device Sequence Number9306419
Product Code GAL
UDI-Device Identifier10705031037458
UDI-Public(01)10705031037458
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2025
Report Date (Section F) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG123H
Device Catalogue NumberG123H
Device Lot Number101GA3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale
Patient Weight105 KG
Date Report Sent to FDA08/04/2025